# SDR VNAA0805025

- Difficulty date: May 19, 2008
- Submitted: July 14, 2008
- Operation: Air carrier
- Aircraft: N248PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7925
- Aircraft time: 9,619 hours, 10,035 cycles
- Engine: Ge CF343B1
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 18X44
- Part serial: 72320476
- Condition: Worn
- Location: Nlg
- Part time: 59 hours, 59 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE NOSE GEAR MADE A STRANGE THUMPING SOUND DURING RETRACTION.  CREW ELECTED TO CONTINUE ON TO CLT, REQUESTED EMERGENCY EQUIPMENT TO STAND BY.  THE AIRCRAFT LANDED AND TAXIED TO THE GATE WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NOSE TIRES IN ACCORDANCE WITH THE AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT WAS RELEASED FOR SERVICE.
